On the fundamental group of the complement of projective hypersurfaces

Bruce, J.W. (1981) On the fundamental group of the complement of projective hypersurfaces. The Quarterly Journal of Mathematics, 32 (2). pp. 129-135. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/32.2.129

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 11:53
URI: http://repository.edgehill.ac.uk/id/eprint/2150

Archive staff only

Item control page Item control page